Pfizer 21st April 2021
Severe Adverse Reaction: Two blood clots in his brain, aged 17 Years Old.
Everest’s mum Cherie giving a full account of her son’s story and a very strong message about the risks of Vaccinating Children in the Video:
One day after getting the Pfizer vaccine, Everest became sick. Five days after being vaccinated, the 17-year-old was hospitalised when doctors discovered two blood clots in his brain.
Her son, a varsity basketball player at Corner Canyon High School in Draper, Utah, was a very healthy athletic child who was in the middle of recruiting season for his school basketball team. Now, the teen can barely walk!
Within 24 hours of getting the vaccine, Everest began experiencing an “exorbitant amount” of pain and swelling in his neck that originated on the same side he received the vaccine. Cherie took her son to the pediatrician, who diagnosed the teen with a pulled muscle and placed him in a neck brace.
The doctor was “pretty dismissive,” said Cherie. “We were sent home.”
But within 24 hours of the doctor’s visit, Everest got “one of the worst migraines he’s ever had.” It lasted nonstop for several days before Cherie took her son to the emergency room.
Cherie states they should NOT be vaccinating our Children.
No More Silence works closely with www.c19vaxreactions.com who shared this video
The above text was taken from the following Rumble Channel: NoMoreSilence